Volume 19, issue 6 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 4, 1621–2164
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
Commuting symplectomorphisms and Dehn twists in divisors

Dmitry Tonkonog

Geometry & Topology 19 (2015) 3345–3403
Bibliography
1 M F Atiyah, On analytic surfaces with double points, Proc. Roy. Soc. London. Ser. A 247 (1958) 237 MR0095974
2 R Avdek, Liouville hypersurfaces and connect sum cobordisms, preprint (2012) arXiv:1204.3145
3 M C Beltrametti, M L Fania, A J Sommese, On the discriminant variety of a projective manifold, Forum Math. 4 (1992) 529 MR1189013
4 D Ben-Zvi, D Nadler, Secondary traces, preprint (2013) arXiv:1305.7177
5 M Betz, J Rade, Products and relations in symplectic Floer homology, preprint (2015) arXiv:dg-ga/9501002
6 P Biran, C Membrez, The Lagrangian cubic equation, preprint (2015) arXiv:1406.6004
7 F Bourgeois, Y Eliashberg, H Hofer, K Wysocki, E Zehnder, Compactness results in symplectic field theory, Geom. Topol. 7 (2003) 799 MR2026549
8 F Bourgeois, K Mohnke, Coherent orientations in symplectic field theory, Math. Z. 248 (2004) 123 MR2092725
9 M J Cowen, Automorphisms of Grassmannians, Proc. Amer. Math. Soc. 106 (1989) 99 MR938909
10 S Diaz, D Harbater, Strong Bertini theorems, Trans. Amer. Math. Soc. 324 (1991) 73 MR986689
11 S Dostoglou, D A Salamon, Self-dual instantons and holomorphic curves, Ann. of Math. 139 (1994) 581 MR1283871
12 Y Eliashberg, A Givental, H Hofer, Introduction to symplectic field theory, Geom. Funct. Anal. (2000) 560 MR1826267
13 A Floer, H Hofer, Coherent orientations for periodic orbit problems in symplectic geometry, Math. Z. 212 (1993) 13 MR1200162
14 K Fukaya, Y G Oh, H Ohta, K Ono, Lagrangian intersection Floer theory: Anomaly and obstruction, I, AMS/IP Studies in Advanced Mathematics 46.1, Amer. Math. Soc. (2009) MR2553465
15 K Fukaya, K Ono, Arnold conjecture and Gromov–Witten invariant, Topology 38 (1999) 933 MR1688434
16 H Hofer, D A Salamon, Floer homology and Novikov rings, from: "The Floer memorial volume" (editors H Hofer, C H Taubes, A Weinstein, E Zehnder), Progr. Math. 133, Birkhäuser (1995) 483 MR1362838
17 T Holm, Hochschild cohomology rings of algebras $k[X]/(f)$, Beiträge Algebra Geom. 41 (2000) 291 MR1745598
18 T V Kadeishvili, The structure of the $A(\infty)$–algebra, and the Hochschild and Harrison cohomologies, Trudy Tbiliss. Mat. Inst. Razmadze Akad. Nauk Gruzin. SSR 91 (1988) 19 MR1029003
19 A M Keating, Dehn twists and free subgroups of symplectic mapping class groups, J. Topol. 7 (2014) 436 MR3217627
20 M Khovanov, P Seidel, Quivers, Floer cohomology, and braid group actions, J. Amer. Math. Soc. 15 (2002) 203 MR1862802
21 N A Krylov, Relative mapping class group of the trivial and the tangent disk bundles over the sphere, Pure Appl. Math. Q. 3 (2007) 631 MR2351640
22 M Lönne, Fundamental groups of projective discriminant complements, Duke Math. J. 150 (2009) 357 MR2569617
23 E Looijenga, Cohomology and intersection homology of algebraic varieties, from: "Complex algebraic geometry" (editor J Kollár), IAS/Park City Math. Ser. 3, Amer. Math. Soc. (1997) 221 MR1442524
24 D McDuff, D Salamon, $J$–holomorphic curves and symplectic topology, Amer. Math. Soc. Colloquium Publications 52, Amer. Math. Soc. (2004) MR2045629
25 S Mukai, Curves and Grassmannians, from: "Algebraic geometry and related topics" (editors J H Yang, Y Namikawa), Conf. Proc. Lecture Notes Algebraic Geom. 1, Int. Press (1993) 19 MR1285374
26 Y G Oh, Floer cohomology of Lagrangian intersections and pseudo-holomorphic disks, I, Comm. Pure Appl. Math. 46 (1993) 949 MR1223659
27 Y G Oh, Seidel's long exact sequence on Calabi–Yau manifolds, Kyoto J. Math. 51 (2011) 687 MR2824005
28 A Polishchuk, Lefschetz type formulas for dg-categories, Selecta Math. 20 (2014) 885 MR3217465
29 A F Ritter, I Smith, The monotone wrapped Fukaya category and the open-closed string map, preprint (2015) arXiv:1201.5880
30 D Salamon, E Zehnder, Morse theory for periodic solutions of Hamiltonian systems and the Maslov index, Comm. Pure Appl. Math. 45 (1992) 1303 MR1181727
31 M Schwarz, Morse homology, Progress in Mathematics 111, Birkhäuser (1993) MR1239174
32 M Schwarz, Cohomology operations from $S^1$–cobordisms in Floer homology, PhD thesis, ETH Zürich (1995)
33 P Seidel, Floer homology and the symplectic isotopy problem, PhD thesis, University of Oxford (1997)
34 P Seidel, $\pi_1$ of symplectic automorphism groups and invertibles in quantum homology rings, Geom. Funct. Anal. 7 (1997) 1046 MR1487754
35 P Seidel, Graded Lagrangian submanifolds, Bull. Soc. Math. France 128 (2000) 103 MR1765826
36 P Seidel, A long exact sequence for symplectic Floer cohomology, Topology 42 (2003) 1003 MR1978046
37 P Seidel, Fukaya categories and Picard–Lefschetz theory, European Math. Soc. (2008) MR2441780
38 P Seidel, Lectures on four-dimensional Dehn twists, from: "Symplectic 4–manifolds and algebraic surfaces" (editors F Catanese, G Tian), Lecture Notes in Math. 1938, Springer (2008) 231 MR2441414
39 P Seidel, Abstract analogues of flux as symplectic invariants, Mém. Soc. Math. France 137, Soc. Math. France (2014) 135 MR3289398
40 P Seidel, I Smith, Localization for involutions in Floer cohomology, Geom. Funct. Anal. 20 (2010) 1464 MR2739000
41 N Sheridan, On the Fukaya category of a Fano hypersurface in projective space, preprint (2014) arXiv:1306.4143
42 I Smith, Floer cohomology and pencils of quadrics, Invent. Math. 189 (2012) 149 MR2929086
43 E A Tevelev, Invariant theory and algebraic transformation groups, IV: Projective duality and homogeneous spaces, Encyclopaedia of Mathematical Sciences 133, Springer (2005) MR2113135
44 K Wehrheim, C T Woodward, Functoriality for Lagrangian correspondences in Floer theory, Quantum Topol. 1 (2010) 129 MR2657646
45 K Wehrheim, C T Woodward, Quilted Floer cohomology, Geom. Topol. 14 (2010) 833 MR2602853
46 K Wehrheim, C Woodward, Exact triangle for fibered Dehn twists, preprint (2015) arXiv:1503.07614